# SDR GTIA020169

- Difficulty date: December 14, 2001
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MID LOWER CARGO COMPARTMENT CORRODED AT STRINGER L29L FROM STATION 693 TO STATION 674.  AFTER BLENDING MATERIAL FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON FROM STATION 664-741.  LOCATED AND DRILLED HOLE IN NEW SECTION.  (M)
